# SDR ASOA20151017060C

- Difficulty date: October 17, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 33,532 hours, 25,866 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Display
- Part number: 7014300901
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED STRONG ELECTRICAL OZONE/BURNING ODOR IN THE COCKPIT BEFORE APPROACH.  F/O'S MFD WENT BLANK AT THE SAME TIME AND THEN CAME BACK ON AT THE GATE AFTER SHUTDOWN.  MAINTENANCE INSPECTED AND REPLACED THE F/O'S MFD AND OPS CHECKS WERE GOOD.
